# SDR SWIA201641862

- Difficulty date: January 12, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 33,444 hours, 19,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BS 693 HAS CORROSION.  REPLACED THE SEAT TRACK IAW SRM AND REO.
